Some invariants of spin manifolds

Edward Y. Miller, Ronnie Lee

Research output: Contribution to journalArticlepeer-review

Abstract

The Rochlin invariant of a compact 3-manifold with a fixed spin structure can be generalized to high dimensions. This paper explores these generalized Rochlin invariants and shows that they are spectral invariants.

Original languageEnglish (US)
Pages (from-to)301-311
Number of pages11
JournalTopology and its Applications
Volume25
Issue number3
DOIs
StatePublished - Apr 1987

Keywords

  • Arf invariants
  • Atiyah-Patodi-Singer index theorem
  • Roshili8n invarians

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Some invariants of spin manifolds'. Together they form a unique fingerprint.

Cite this